Alert archive / California / Wind Advisories in 2013

Wind Advisory 64, NWS San Diego, CA

October 5, 20134 counties in California

NWS San Diego, CA issued this wind advisory at Oct 5, 2013, 3:25 AM PDT for 4 counties in California. It took effect at Oct 5, 2013, 2:00 PM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2013, 3:25 AM PDT (10:25 UTC)
In effect from
Oct 5, 2013, 2:00 PM PDT
Expired
Oct 6, 2013, 12:00 PM PDT
In force
22 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2013-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2013-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2138 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WWUS76 KSGX 051025
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
325 AM PDT SAT OCT 5 2013

...PERIODS OF GUSTY NORTHEAST WINDS INTO SUNDAY MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
STRONG AND GUSTY NORTHEAST WINDS THROUGH EARLY THIS AFTERNOON WITH
THE STRONGEST WINDS BELOW THE CAJON AND BANNING PASSES...AND NEAR
THE COASTAL FOOTHILLS OF THE SANTA ANA AND SAN DIEGO COUNTY
MOUNTAINS. LOCALLY GUSTY NORTHEAST WINDS WILL CONTINUE FOR THIS
AFTERNOON THROUGH SUNDAY MORNING.

CAZ061-051130-
/O.CAN.KSGX.HW.W.0014.000000T0000Z-131005T1900Z/
COACHELLA VALLEY-
325 AM PDT SAT OCT 5 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. 

LOCALLY GUSTY NORTHEAST WINDS TO 35 MPH WILL CONTINUE AT TIMES
INTO SUNDAY...MAINLY NORTH AND EAST OF INTERSTATE 10.

$$

CAZ042-048-055>057-052100-
/O.NEW.KSGX.WI.Y.0064.131005T2100Z-131006T1900Z/
/O.EXT.KSGX.HW.W.0014.000000T0000Z-131005T2100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
325 AM PDT SAT OCT 5 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON
PDT SUNDAY. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PDT
THIS AFTERNOON. 

* WINDS THROUGH EARLY THIS AFTERNOON...AREAS OF NORTHEAST WINDS 20
  TO 30 MPH WITH GUSTS TO 60 MPH.

* WINDS FOR THIS AFTERNOON THROUGH SUNDAY MORNING...AREAS OF NORTHEAST
  WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS OF THE
  SANTA ANA MOUNTAINS AND BELOW THE CAJON AND BANNING PASSES.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.
  MINOR TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-052100-
/O.NEW.KSGX.WI.Y.0064.131005T2100Z-131006T1900Z/
/O.EXT.KSGX.HW.W.0014.000000T0000Z-131005T2100Z/
SAN DIEGO COUNTY VALLEYS-
325 AM PDT SAT OCT 5 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON
PDT SUNDAY. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PDT
THIS AFTERNOON. 

* WINDS THROUGH EARLY THIS AFTERNOON...AREAS OF NORTHEAST WINDS 20
  TO 30 MPH WITH GUSTS TO 60 MPH.

* WINDS FOR THIS AFTERNOON THROUGH SUNDAY MORNING...AREAS OF
  NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* LOCATION...STRONGEST WINDS NEAR THE FOOTHILLS.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES...INCLUDING ALONG PORTIONS OF INTERSTATE 8...AND 
  HIGHWAYS 78 AND 79. MINOR TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ058-052100-
/O.NEW.KSGX.WI.Y.0064.131005T2100Z-131006T1900Z/
/O.EXT.KSGX.HW.W.0015.000000T0000Z-131005T2100Z/
SAN DIEGO COUNTY MOUNTAINS-
325 AM PDT SAT OCT 5 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON
PDT SUNDAY. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PDT
THIS AFTERNOON. 

* WINDS THROUGH EARLY THIS AFTERNOON...AREAS OF NORTHEAST WINDS 20
  TO 30 MPH WITH GUSTS TO 65 MPH.

* WINDS FOR THIS AFTERNOON THROUGH SUNDAY MORNING...AREAS OF
  NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 50 MPH.

* LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES...INCLUDING ALONG PORTIONS OF INTERSTATE 8...AND 
  HIGHWAYS 78 AND 79. MINOR TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
4 follow-up statements
535 
WWUS76 KSGX 052026
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
126 PM PDT SAT OCT 5 2013

...PERIODS OF GUSTY EASTERLY WINDS INTO SUNDAY MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
GUSTY EAST TO NORTHEAST WINDS THROUGH SUNDAY MORNING WITH THE
STRONGEST WINDS BELOW THE BANNING PASSES...AND NEAR THE COASTAL
FOOTHILLS OF THE SAN DIEGO COUNTY MOUNTAINS. WINDS WILL ALSO BY
QUITE GUSTY AT TIMES NEAR THE FOOTHILLS OF THE SANTA ANA AND SAN
BERNARDINO COUNTY MOUNTAINS. 

CAZ042-048-055>057-060430-
/O.CAN.KSGX.HW.W.0014.000000T0000Z-131005T2100Z/
/O.CON.KSGX.WI.Y.0064.131005T2100Z-131006T1900Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
126 PM PDT SAT OCT 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
SUNDAY. 

* WINDS FOR THIS AFTERNOON THROUGH SUNDAY MORNING...EAST TO NORTHEAST
  WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS OF THE 
  SANTA ANA MOUNTAINS AND BELOW THE CAJON AND BANNING PASSES.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.
  MINOR TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-060430-
/O.CAN.KSGX.HW.W.0014.000000T0000Z-131005T2100Z/
/O.CON.KSGX.WI.Y.0064.131005T2100Z-131006T1900Z/
SAN DIEGO COUNTY VALLEYS-
126 PM PDT SAT OCT 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
SUNDAY. 

* WINDS THROUGH SUNDAY MORNING...EAST TO NORTHEAST WINDS 20 TO 30
  MPH WITH GUSTS TO 45 MPH. LOCAL GUSTS OF 50 TO 55 MPH POSSIBLE
  IN THE WINDIEST SPOTS.

* LOCATION...STRONGEST WINDS BELOW CUYAMACA PEAK AND NEAR THE
  COASTAL FOOTHILLS.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES...INCLUDING ALONG PORTIONS OF INTERSTATE 8...AND 
  HIGHWAYS 78 AND 79. MINOR TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ058-060430-
/O.CAN.KSGX.HW.W.0015.000000T0000Z-131005T2100Z/
/O.CON.KSGX.WI.Y.0064.131005T2100Z-131006T1900Z/
SAN DIEGO COUNTY MOUNTAINS-
126 PM PDT SAT OCT 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
SUNDAY. 

* WINDS THROUGH SUNDAY MORNING...EAST TO NORTHEAST WINDS 20 TO 30
  MPH WITH GUSTS TO 45 MPH. LOCAL GUSTS OF 50 TO 55 MPH POSSIBLE
  IN THE WINDIEST SPOTS.

* LOCATION...STRONGEST WINDS BELOW CUYAMACA PEAK AND ALONG THE
  COASTAL FOOTHILLS.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES...
  INCLUDING ALONG PORTIONS OF INTERSTATE 8...AND HIGHWAYS 78 AND
  79. MINOR TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JAD
412 
WWUS76 KSGX 060340
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
840 PM PDT SAT OCT 5 2013

...GUSTY EASTERLY WINDS THROUGH SUNDAY MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY EAST
TO NORTHEAST WINDS THROUGH SUNDAY MORNING. THE STRONGEST WINDS
WILL BE IN THE MOUNTAINS AND FOOTHILLS WHERE GUSTS OF 40 TO 50 MPH
ARE LIKELY IN THE SANTA ANA MOUNTAINS AND FOOTHILLS...THE SAN
GORGONIO PASS...AND THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS.
LOCALIZED WIND GUSTS TO 60 MPH ARE POSSIBLE AT SILL HILL IN THE
SAN DIEGO COUNTY MOUNTAINS. THIS WINDS WILL DIMINISH SUNDAY
AFTERNOON. 

CAZ042-048-055>057-061200-
/O.CON.KSGX.WI.Y.0064.000000T0000Z-131006T1900Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
840 PM PDT SAT OCT 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY. 

* WINDS TONIGHT THROUGH SUNDAY MORNING...EAST TO NORTHEAST WINDS
  15 TO 30 MPH WITH GUSTS TO 50 MPH. 

* LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS OF THE 
  SANTA ANA MOUNTAINS AND BELOW THE CAJON AND BANNING PASSES.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.
  MINOR TREE DAMAGE IS POSSIBLE.

* REPORTS...WIND GUSTS AT 8 PM INCLUDED...42 MPH AT BUCKMAN
  SPRINGS...AND 33 MPH AT FREMONT CANYON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-058-061200-
/O.CON.KSGX.WI.Y.0064.000000T0000Z-131006T1900Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
840 PM PDT SAT OCT 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY. 

* THROUGH SUNDAY MORNING...EAST TO NORTHEAST WINDS 20 TO 30 MPH
  WITH GUSTS TO 50 MPH...WITH LOCAL GUSTS OF 60 IN THE WINDIEST
  SPOTS SUCH AS SILL HILL WEST OF CUYAMACA PEAK.

* LOCATION...STRONGEST WINDS BELOW CUYAMACA PEAK. 

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES
  ALONG SECTIONS OF INTERSTATE 8...AND HIGHWAYS 78 AND 79. MINOR
  TREE DAMAGE IS POSSIBLE.

* REPORTS...WIND GUSTS AT 8 PM INCLUDED...55 MPH AT SILL HILL...42
  MPH AT BUCKMAN SPRINGS...AND 37 MPH AT CRESTWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
575 
WWUS76 KSGX 060935
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
235 AM PDT SUN OCT 6 2013

...GUSTY NORTHEAST TO EAST WINDS THIS MORNING NEAR THE COASTAL 
FOOTHILLS...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL WEAKEN TODAY.
GUSTY NORTHEAST TO EAST WINDS NEAR THE COASTAL FOOTHILLS WILL
WEAKEN THIS AFTERNOON.

CAZ042-048-055>057-061900-
/O.CON.KSGX.WI.Y.0064.000000T0000Z-131006T1900Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
235 AM PDT SUN OCT 6 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

* WINDS...AREAS OF EAST TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS
  TO 45 MPH.

* LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS OF THE 
  SANTA ANA MOUNTAINS AND BELOW THE CAJON AND BANNING PASSES.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-058-061900-
/O.CON.KSGX.WI.Y.0064.000000T0000Z-131006T1900Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
235 AM PDT SUN OCT 6 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

* WINDS...AREAS OF EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS
  TO 50 MPH. ISOLATED GUSTS TO 65 MPH EARLY THIS MORNING.

* LOCATION...STRONGEST WINDS NEAR THE COASTAL FOOTHILLS.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES
  ALONG SECTIONS OF INTERSTATE 8...AND HIGHWAYS 78 AND 79. MINOR
  TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
645 
WWUS76 KSGX 061850
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1150 AM PDT SUN OCT 6 2013


CAZ042-048-055>057-062000-
/O.EXP.KSGX.WI.Y.0064.000000T0000Z-131006T1900Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1150 AM PDT SUN OCT 6 2013

...WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY. 

EASTERLY WINDS HAVE FALLEN BELOW ADVISORY CRITERIA OVER MOST OF
THE AREA AND WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON.

$$

CAZ050-058-062000-
/O.EXP.KSGX.WI.Y.0064.000000T0000Z-131006T1900Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
1150 AM PDT SUN OCT 6 2013

...WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY. 

EASTERLY WINDS HAVE FALLEN BELOW ADVISORY CRITERIA OVER MOST OF
THE AREA AND WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON.

$$

JAD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Oct 4, 9:20 PM PDT, 6 hours 5 minutes earlier.

Area forecast discussion, Oct 4, 9:20 PM PDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
920 PM PDT FRI OCT 4 2013

.SYNOPSIS...
SURFACE HIGH PRESSURE BUILDING OVER THE GREAT BASIN THIS WEEKEND
WILL BRING HOT AND DRY SANTA ANA CONDITIONS ACROSS THE REGION.
STRONG EASTERLY WIND GUSTS WILL DEVELOP THROUGH AND BELOW PASSES AND
CANYONS THROUGH SATURDAY...THEN WEAKEN ON SUNDAY. TEMPERATURES WILL
BE WELL ABOVE NORMAL THROUGH SUNDAY...THEN A COOLING TREND WILL SET
IN MONDAY THROUGH WEDNESDAY NEXT WEEK...AS ONSHORE FLOW AND THE
MARINE LAYER BUILD AHEAD OF AN APPROACHING STORM SYSTEM FROM THE
NORTHWEST. THIS STORM COULD BRING OUR FIRST RAIN AND MOUNTAIN SNOW
OF THE SEASON BY LATE WEDNESDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

SKIES WERE CLEAR THIS EVENING WITH GUSTY NORTHEAST WINDS CONTINUING
OVER PORTIONS OF THE INLAND EMPIRE AND ORANGE COUNTY. FURTHER
SOUTH...EAST WINDS AND DRY AIR HAVE YET TO MOVE INTO THE COASTAL
AREAS. CURRENTLY DEW POINTS ALONG THE SOUTHERN ORANGE COUNTY COAST
AND THE SAN DIEGO COAST COAST TO ABOUT 15 MILES INLAND ARE IN THE
UPPER 50S...A STARK CONTRAST TO THE DEWPOINTS IN THE SINGLE DIGITS
AND TEENS THROUGHOUT THE REST OF THE FORECAST AREA.

THE MINOR WEAKENING OF THE WINDS APPEARS TO BE OVER AS WIND SPEEDS
ARE BEGINNING TO CREEP BACK UP THIS EVENING. WHILE SURFACE PRESSURE
GRADIENTS TO THE LOCAL DESERTS HAVE NOT CHANGED MUCH OVER THE PAST
COUPLE HOURS...OFFSHORE GRADIENTS ARE STRENGTHENING TO THE GREAT
BASIN...CURRENTLY AT -11 MB SAN-TPH. PRESSURE GRADIENTS...AND
THEREFORE WINDS...WILL STRENGTHEN FURTHER TONIGHT AS MORE COLD AIR
FROM THE NORTH DIVES DOWN INTO THE MOUNTAINS AND DESERTS. NORTHEAST
WINDS WILL BE AS STRONG IF NOT SLIGHTLY STRONGER IN THE INLAND
EMPIRE AND ORANGE COUNTY COMPARED TO THIS MORNING. IN THE RIVERSIDE
AND SAN DIEGO COUNTY MOUNTAINS AND FOOTHILLS...EXPECT EAST WINDS TO
BE MUCH STRONGER LATE TONIGHT INTO EARLY SAT MORNING. GUSTS 50 TO 60
MPH ARE EXPECTED THROUGH THE PASSES AND CANYONS AS WELL AS ALONG THE
COASTAL SLOPES OF THE MOUNTAINS TONIGHT. ISOLATED GUSTS IN EXCESS OF
70 MPH ARE POSSIBLE IN THE STANDOUT SPOTS...NAMELY FREMONT
CANYON...HIGHLAND SPRINGS...AND SILL HILL. WINDS SHOULD PEAK EARLY
SATURDAY MORNING...THEN WEAKEN SOMEWHAT DURING THE DAY ONCE AGAIN.
ANOTHER WEAKER PEAK IN THE WINDS WILL OCCUR LATE SAT NIGHT INTO SUN
MORNING...MAINLY IN THE EAST WIND PRONE LOCATIONS.

WARMER AND VERY DRY WEATHER WILL PREVAIL SAT...WITH THE MOST
NOTICEABLE CHANGE ALONG THE COAST AS THE MARINE LAYER IS FINALLY
PUSHED OFFSHORE. DAYTIME HIGHS WILL GENERALLY BE IN THE MID 80S TO
LOW 90S WEST OF THE MOUNTAINS. THE MOUNTAINS AND DESERTS WILL REMAIN
RELATIVELY COOL DUE TO THE COLD AIR MOVING IN FROM THE NORTH.
DESPITE WEAKER OFFSHORE WINDS SUNDAY...WARMING WILL CONTINUE AS A
STRONG RIDGE OF HIGH PRESSURE MOVES OVERHEAD...ESPECIALLY INLAND.

MONDAY WILL BE A TRANSITION DAY AS FLOW TURNS BACK ONSHORE AND THE
UPPER RIDGE MOVES EAST AND WEAKENS. LOW CLOUDS AND PATCHY FOG WILL
BEGIN TO FORM OVER THE COASTAL WATERS MON EVENING...SPREADING INTO
THE COASTAL AREAS MON NIGHT. AN UPPER LEVEL TROUGH OF LOW PRESSURE
WILL DEEPEN ALONG THE WEST COAST TUE FOR MORE COOLING AND GUSTY
WINDS IN THE MOUNTAINS AND DESERTS. A CLOSED LOW FORMS WITHIN THE
TROUGH AND DROPS SOUTH OVER SOUTHERN CA WED AND THU. THIS WILL BRING
SIGNIFICANT COOLING...GUSTY ONSHORE WINDS...AND A CHANCE OF RAIN AND
HIGH ELEVATION MOUNTAIN SNOW WED AND THU. EXACT TIMING AND RAIN/SNOW
AMOUNTS ARE STILL UP IN THE AIR...BUT CONFIDENCE IS INCREASING THAT
PRECIPITATION WILL OCCUR SOMETIME MIDWEEK.

&&

.AVIATION...
050330Z...CLEAR WITH UNRESTRICTED VIS THROUGH SATURDAY.

STRONG NORTHEAST WINDS WILL CONTINUE THROUGH SATURDAY...STRONGEST
OVER THE FOOTHILLS WITH ASSOCIATED STRONG UPDRAFTS AND DOWNDRAFTS.
AREAS OF LLWS ARE EXPECTED WHERE WINDS DO NOT REACH THE SURFACE.
LOCAL VIS 5SM IN BLOWING DUST IS POSSIBLE IN WINDIEST AREAS. WINDS
WILL DECREASE LATE SATURDAY AFTERNOON.

&&

.FIRE WEATHER...
FROM PREVIOUS DISCUSSION...

120 PDT FRIDAY...RED FLAG WARNINGS REMAIN IN EFFECT AND NO CHANGES.

PEAK WIND SO FAR IS 66 MPH AT FREMONT CANYON. ITS IMPORTANT TO NOTE
THAT WE HAVE NOT SEEN THE STRONGEST AND MOST WIDESPREAD WIND YET FOR
RIVERSIDE AND SAN DIEGO COUNTIES. WIND WILL INCREASE TONIGHT AND
CONTINUE ON SATURDAY. FOR ORANGE AND SAN BERNARDINO AREAS (BANNING
PASS, CAJON PASS/INLAND EMPIRE AND SANTA ANA MOUNTAINS DOWNWIND
AREAS) THERE WILL BE SIMILAR WIND PEAKS IN WIND PRONE AREAS TONIGHT
BUT ALSO MORE WIDESPREAD 30 TO 40 MPH WIND IN VALLEYS AND FOOTHILLS
DUE A WELL MIXED ATMOSPHERE. HUMIDITY RECOVERY VERY POOR MOST AREAS.
FOR SAN DIEGO COUNTY LOOK FOR INCREASING OFFSHORE FLOW
TONIGHT...EVEN DOWN TO THE I-15 CORRIDOR AND TO I-5 CORRIDOR
SCOURING OUT THE RESIDUAL MARINE LAYER PRESENT TODAY...SO THIS
REGION WILL HAVE LOWERING HUMIDITY OVERNIGHT WITH INCREASING EAST
WINDS IN THE FOOTHILLS AND WEST SLOPES. PEAK WINDS FOR FREMONT
CANYON...HIGHLAND SPRINGS...AND DOWNWIND CUYAMACA PEAK SHOULD SEE
GUSTS 60 TO 70 MPH...MAX LATE TONIGHT AND EARLY SATURDAY IN SAN
DIEGO COUNTY. WIDESPREAD 5 TO 10 PERCENT HUMIDITY ON SATURDAY AND
WARMER TEMPERATURES BY 5 TO 10 DEGREES. WE WILL SEE LIGHTER WINDS IN
THE NORTHERN AREAS SATURDAY NIGHT AND SUNDAY MORNING...STILL GUSTS
20 TO 40 MPH FOR CANYONS AND PASSES DOWNWIND...AND SOMEWHAT LIGHTER
BUT MODERATE 30 TO 55 MPH PEAK GUSTS IN RIVERSIDE (BANNING PASS) SAN
DIEGO COUNTY (CUYAMACA PEAK) INTO SUNDAY MORNING...AND ONLY SLOWLY
DECREASING BY 10 TO 15 MPH SUNDAY AFTERNOON. WINDS MUCH LIGHTER BY
SUNDAY AFTERNOON MOST OTHER AREAS BUT VERY LOW HUMIDITY AND SLIGHTLY
WARMER (UPPER 80S TO MID 90S WIDESPREAD).

STILL OFFSHORE FLOW SUNDAY NIGHT AND MONDAY MORNING SO WINDS IN
RIVERSIDE AND SAN DIEGO COUNTY PEAK GUSTS 25 TO 35 MPH. LIGHT WINDS
ELSEWHERE SUNDAY NIGHT AND MONDAY WITH SLOWLY RECOVERING HUMIDITY.
WE WILL HAVE A STRONGER SEA BREEZE MONDAY AFTERNOON BUT LOW HUMIDITY
REMAINS AN IMPACT ON MONDAY. ON TUESDAY THERE WILL BE AN INCREASING
SIGNIFICANT ONSHORE FLOW SO INLAND AREAS AND DESERT SLOPES REMAIN
ELEVATED FIRE DANGER. STILL GOOD MODEL CONSENSUS OF A STRONG COLD
PACIFIC SYSTEM CARVING ALONG THE WEST COAST AND POSSIBLE TAKING A
DIRECT HIT OVER SOUTHERN HALF OF CALIFORNIA. THIS WOULD BE STRONG
WIND FOR MOUNTAIN PASSES (WEST WIND) AND WIDESPREAD WETTING RAIN FOR
ALL AREAS EXPECT DESERTS. THE TRACK OF THIS SYSTEM WILL BE KEY FOR
PRECIPITATION AND EVEN MOUNTAIN SNOW...BUT CURRENT CONSENSUS ON
GUIDANCE IS ACROSS SOCAL SIMILAR FASHION TO LAST YEARS STORMS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL NOON PDT SUNDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
     COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     RED FLAG WARNING FROM 6 AM THIS MORNING TO 6 PM PDT SUNDAY FOR
     THE COACHELLA VALLEY-INCLUDING THE PALM SPRINGS SOUTH COAST
     DESERT DISTRICT...ORANGE COUNTY COASTAL AREAS...RIVERSIDE
     COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT
     OF THE SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND
     RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO
     COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT
     COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
     FOREST...SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER
     DISTRICT OF THE CLEVELAND NATIONAL FOREST.

     HIGH WIND WARNING UNTIL NOON PDT SATURDAY FOR THE COACHELLA
     VALLEY.

     HIGH WIND WARNING FROM 8 AM THIS MORNING TO NOON PDT SUNDAY FOR
     THE SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

     RED FLAG WARNING FROM 8 AM THIS MORNING TO 6 PM PDT SUNDAY FOR
     THE SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
     MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST.

PZ...NONE.

&&

PUBLIC...SS
FIRE WEATHER...TARDY
AVIATION/MARINE...PG
Hazardous weather outlook, Oct 4, 4:00 PM PDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT FRI OCT 4 2013

CAZ043-051300-
SAN DIEGO COUNTY COASTAL AREAS-
400 PM PDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FOR SATURDAY THROUGH SUNDAY...LOCAL GUSTY EAST WINDS AND VERY LOW
RELATIVE HUMIDITY WILL ELEVATE THE FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CAZ042-048-055>057-061-051300-
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
COACHELLA VALLEY-
400 PM PDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RED FLAG AND HIGH WIND WARNINGS ARE IN EFFECT AS GUSTY OFFSHORE
WINDS AND VERY DRY CONDITIONS CONTINUE. NORTHEAST TO EAST WINDS 25
TO 40 MPH WITH LOCAL GUSTS 50 TO 65 MPH. ISOLATED GUSTS TO 75 MPH
ARE POSSIBLE IN AND BELOW THE FAVORED PASSES AND CANYONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY THROUGH SUNDAY...RED FLAG AND HIGH WIND WARNINGS REMAIN IN
EFFECT FOR NORTHEAST TO EAST WINDS 25 TO 40 MPH...GUSTING BETWEEN 50
AND 65 MPH IN WIND PRONE AREAS....AND VERY LOW RELATIVE HUMIDITY...
MOSTLY 5 TO 15 PERCENT. STRONGEST WINDS ARE EXPECTED SATURDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CAZ050-058-051300-
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
400 PM PDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RED FLAG AND HIGH WIND WARNINGS REMAIN IN EFFECT FOR EAST WINDS 25
TO 40 MPH GUSTING TO 55 MPH....AND VERY LOW RELATIVE
HUMIDITY...MOSTLY 5 TO 15 PERCENT.  ISOLATED GUSTS TO 70 MPH ARE
POSSIBLE IN THE FAVORED CANYONS AND COASTAL SLOPES OF THE CUYAMACA
MOUNTAINS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY THROUGH SUNDAY...RED FLAG WARNING AND HIGH WIND WARNINGS
REMAIN IN EFFECT FOR EAST WINDS 25 TO 40 MPH...LOCALLY GUSTING TO 60
MPH....AND VERY LOW RELATIVE HUMIDITY...MOSTLY 5 TO 15 PERCENT.
ISOLATED GUSTS TO 70 MPH ARE POSSIBLE IN THE FAVORED CANYONS AND
COASTAL SLOPES OF THE CUYAMACA MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CAZ060-062-051300-
APPLE AND LUCERNE VALLEYS-SAN DIEGO COUNTY DESERTS-
400 PM PDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SS

In the hours before

Local storm report, Oct 5, 2:49 AM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
249 AM PDT SAT OCT 5 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     NON-TSTM WND GST 9 SSW JULIAN            32.95N 116.64W
10/05/2013  M60 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION SILL HILL /SILSD/

0816 PM     NON-TSTM WND GST 4 SSE BEAUMONT          33.88N 116.95W
10/04/2013  M55 MPH          RIVERSIDE          CA   MESONET

            MESONET STATION HIGHLAND SPRINGS /HSGC1/

0227 AM     NON-TSTM WND GST 9 NNE RAMONA            33.16N 116.81W
10/05/2013  M55 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION 9 NNE RAMONA /HP016/

1230 AM     NON-TSTM WND GST 6 S PINE VALLEY         32.76N 116.49W
10/05/2013  M53 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION BUCKMAN SPRINGS /BMSSD/

0100 AM     NON-TSTM WND GST 5 E VALLEY CENTER       33.22N 116.92W
10/05/2013  M50 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION HELLHOLE CANYON /HHCSD/

0214 AM     NON-TSTM WND GST 6 SSE BANNING           33.86N 116.86W
10/05/2013  M50 MPH          RIVERSIDE          CA   MESONET

            MESONET STATION POPPET FLAT /POPC1/

&&

NWS SAN DIEGO CA
IRIS SYSTEM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 8:19 AM PDTBeach Hazards StatementSGX35 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.